Last week, I experienced an allergic reaction to what I am thinking was the new FucoThin that I just started. I got hives on my back and a red, inflamed, itchy rash all over the area above my cleavage on my chest as well as all over my neck.
I also experienced a horrible breakout of hives! The only thing that I did differently to cause the hives was take fucothin. I am barely starting to get rid of them and its been two weeks. I broke out all over my entire body, even my hands and feet were covered with hives. I even went to see the doctor 3 times and they had to prescribe me several medications. It was the most horrible experience ever. I didn't take them long enough to lose weight because the hives started forming and I stopped the pills. I was disappointed that I couldn't take them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.